Irregular wakes in reaction-diffusion waves

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)370-382
Number of pages13
JournalPhysica D: Nonlinear Phenomena
Volume70
Publication statusPublished - 1994

Cite this

@article{29e0f80f123b4291b5ead983731d831c,
title = "Irregular wakes in reaction-diffusion waves",
author = "Sherratt, {Jonathan Adam}",
year = "1994",
language = "English",
volume = "70",
pages = "370--382",
journal = "Physica D: Nonlinear Phenomena",
issn = "0167-2789",
publisher = "Elsevier",

}

Irregular wakes in reaction-diffusion waves. / Sherratt, Jonathan Adam.

In: Physica D: Nonlinear Phenomena, Vol. 70, 1994, p. 370-382.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Irregular wakes in reaction-diffusion waves

AU - Sherratt, Jonathan Adam

PY - 1994

Y1 - 1994

M3 - Article

VL - 70

SP - 370

EP - 382

JO - Physica D: Nonlinear Phenomena

JF - Physica D: Nonlinear Phenomena

SN - 0167-2789

ER -